# SDR UALA2009031300784

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 31,005 hours, 6,886 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM NR 1 ENG STRUT AREA.  FOUND MAIN FUEL FEED LINE IN PYLON LEAKING.  ACP'D MM 28-22-15 AND REPLACED COUPLING SEALS.  WET MOTOR AND RAN NR 1 ENG.  NO LEAKS FOUND.
